# SDR 97FDEA00905

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 053FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47807
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON TRUSS FITTING OUTBOARD HALF HAS CRACK INDICATION UPPER AFT HOLE AT FORWARD END OF FITTING.  CRACK INDICATION AT 6 O'CLOCK POSITION IN HOLE.  REF EO 8-5410-7-3323.  *S/D*   CLEANED HOLE PER SRM 54-10-01 ET.  INSPECTED (AFTER) CLEANING.  NO CRACK INDICATION IN BOLT HOLE.
